WIPM OpenIR

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Global stability of homogeneous steady states inscaling-invariant spaces for a Keller-Segel-Navier-Stokes system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 2, 页码: 659-692
Authors:  Jiang, Jie
Favorite  |  View/Download:8/0  |  Submit date:2019/06/24
Chemotaxis  Keller-Segel model  Navier-Stokes equations  Classical solutions  Global stability  
The global solution and nonlinear stability for the coupled CGL-Burgers equations for sequential flames in R-N 期刊论文
ANALYSIS AND APPLICATIONS, 2017, 卷号: 15, 期号: 4, 页码: 477-504
Authors:  Wu, Xinglong;  Guo, Boling
Favorite  |  View/Download:16/0  |  Submit date:2017/12/06
The Coupled Cgl-burgers Equations  Sequential Flames  Global Solution  Besov Spaces  Bony Decomposition  Nonlinear Stability And inStability  Plane Wave  Linearized Method  
Non-selfsimilar global solutions and their structure for the multi-dimensional combustion models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 3, 页码: 659-678
Authors:  Hu, Kai;  Cao, Gao-wei;  Yang, Xiao-zhou
Favorite  |  View/Download:20/0  |  Submit date:2017/12/05
Chapman-jouguet Model  Multi-dimensional Riemann Problem  Non-selfsimilar Solutions  Characteristic Analysis  
Non-selfsimilar global solutions and their structure for the multi-dimensional combustion models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 3, 页码: 659-678
Authors:  Hu, Kai;  Cao, Gao-wei;  Yang, Xiao-zhou
Favorite  |  View/Download:18/0  |  Submit date:2017/12/05
Chapman-jouguet Model  Multi-dimensional Riemann Problem  Non-selfsimilar Solutions  Characteristic Analysis  
Non-selfsimilar global solutions and their structure for the multi-dimensional combustion models 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 3, 页码: 659-678
Authors:  Hu, Kai;  Cao, Gao-wei;  Yang, Xiao-zhou
Favorite  |  View/Download:17/0  |  Submit date:2017/12/05
Chapman-jouguet Model  Multi-dimensional Riemann Problem  Non-selfsimilar Solutions  Characteristic Analysis  
WAVE BREAKING AND PERSISTENT DECAY OF SOLUTION TO A SHALLOW WATER WAVE EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 2149-2165
Authors:  Yang, Xue;  Wu, Xinglong
Favorite  |  View/Download:26/0  |  Submit date:2017/03/16
GLOBAL NONLINEAR STABILITY OF RAREFACTION WAVES FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH TEMPERATURE AND DENSITY DEPENDENT TRANSPORT COEFFICIENTS 期刊论文
KINETIC AND RELATED MODELS, 2016, 卷号: 9, 期号: 3, 页码: 469-514
Authors:  Huang, Bingkang;  Wang, Lusheng;  Xiao, Qinghua
Favorite  |  View/Download:54/0  |  Submit date:2016/07/12
One-dimensional Compressible Navier-stokes Equations  Temperature And Density Dependent Transport Coefficients  Global Nonlinear Stability Of Rarefaction Waves  Large Initial Data  
THE VLASOV-POISSON-BOLTZMANN SYSTEM NEAR MAXWELLIANS FOR LONG-RANGE INTERACTIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1049-1097
Authors:  Wang, Lusheng;  Xiao, Qinghua;  Xiong, Linjie;  Zhao, Huijiang
Favorite  |  View/Download:34/0  |  Submit date:2016/11/04
One-species Vlasov-poisson-boltzmann System  Long-range Interactions  Global Solutions Near Maxwellians  Time-velocity Weighted Energy Method  
Large-time behavior of the two-species relativistic Landau-Maxwell system in R-x(3) 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3520-3558
Authors:  Xiao, Qinghua
Favorite  |  View/Download:55/0  |  Submit date:2015/12/17
Large-time behavior of the two-species relativistic Landau-Maxwell system in R-x(3) 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3520-3558
Authors:  Xiao, Qinghua
Favorite  |  View/Download:56/0  |  Submit date:2015/12/17